# SDR ASOA2012102302392

- Difficulty date: October 15, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,952 hours, 18,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSTALLIATION OF ACFT WARDROBE FOUND EMERGENCY LIGHT QUICK DISCONNECT WIRE BROKEN.   REPLACED QUICK DISCONNECT SPLICE ON WARDROBE EMERGENCY LIGHT IAW ESPM 20-16-00.
